# SDR AALA202309267661

- Difficulty date: September 23, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 66,592 hours, 27,816 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L CABIN ENTRY DOOR HANDLE IS LOOSE WHEN DOOR IS CLOSED. READJUSTED L1 DOOR HANDLE PER AMM 52-11-00.
